| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified right superficial femoral artery.A 10.0mmx40mmx80cm sterling balloon catheter was advanced for dilation.During the procedure, the balloon ruptured after the second inflation during pressurization.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.